Duality for the level sum of quasiconvex functions and applications
ESAIM: Control, Optimisation and Calculus of Variations, Volume 3 (1998), pp. 329-343.
@article{COCV_1998__3__329_0,
     author = {Volle, M.},
     title = {Duality for the level sum of quasiconvex functions and applications},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {329--343},
     publisher = {EDP-Sciences},
     volume = {3},
     year = {1998},
     zbl = {0904.49023},
     mrnumber = {1641843},
     language = {en},
     url = {http://www.numdam.org/item/COCV_1998__3__329_0/}
}
TY  - JOUR
AU  - Volle, M.
TI  - Duality for the level sum of quasiconvex functions and applications
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 1998
DA  - 1998///
SP  - 329
EP  - 343
VL  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/COCV_1998__3__329_0/
UR  - https://zbmath.org/?q=an%3A0904.49023
UR  - https://www.ams.org/mathscinet-getitem?mr=1641843
LA  - en
ID  - COCV_1998__3__329_0
ER  - 
%0 Journal Article
%A Volle, M.
%T Duality for the level sum of quasiconvex functions and applications
%J ESAIM: Control, Optimisation and Calculus of Variations
%D 1998
%P 329-343
%V 3
%I EDP-Sciences
%G en
%F COCV_1998__3__329_0
Volle, M. Duality for the level sum of quasiconvex functions and applications. ESAIM: Control, Optimisation and Calculus of Variations, Volume 3 (1998), pp. 329-343. http://www.numdam.org/item/COCV_1998__3__329_0/

[1] C. Amara: Directions de majoration d'une fonction quasiconvexe et applications, Serdica Math. J., 23, 1997, 1001-1018. | Zbl

[2] H. Attouch, R. Wets: Epigraphical analysis, in Analyse non linéaire, H. Attouch, J.-P. Aubin, F. Clarke, I. Ekeland eds., Gauthier-Villars, Paris, 1989, 73-100. | Numdam | MR | Zbl

[3] H. Attouch, M. Volle: Cutting and scanning methods in set-valued analysis, Set-Valued Analysis, 4, 1996, 135-155. | MR | Zbl

[4]M. Avriel, W. Diewert, S. Schaible, I. Zang: Generalized concavity, Plenum Press, New York, 1987. | MR | Zbl

[5] F. Baccelli, G. Cohen, G.J. Olsder, J.-P. Quadrat: Synchronization and linearity: an algebra for discrete event Systems, John Wiley and Sons, New York 1992. | MR | Zbl

[6] G. Barles: Solutions de viscosité des équations de Hamilton-Jacobi, Math. et Appl. 17, Springer-Verlag, 1994. | MR | Zbl

[7] E. N. Barron, R. Jensen, W. Liu: Hopf-Lax-Type Formula for ut + H(u, Du) = 0, J. Diff. Eq., 126, 1996, 48-61. | MR | Zbl

[8] E.N. Barron, W. Liu: Calculus of variations in L∞, Appl. Math. Optim., 35, 1997, 237-263. | MR | Zbl

[9] G. Birkhoff: Lattice Theory, Providence, A.M.S., 1966. | MR | Zbl

[10] M.G. Crandall, P.-L. Lions: Viscosity solutions of Hamilton Jacobi equations, Trans. Amer. Math. Soc., 277, 1983, 1-42. | MR | Zbl

[11] J.-P. Crouzeix: Polaires quasiconvexes et dualite, C. R. Acad. Sci. Paris, 297, Série A, 1974, 955-958. | MR | Zbl

[12] J.-P. Crouzeix: Deux notions de polarité pour les fonctions quasiconvexes, C. R. Acad. Sci. Paris, 282, Série A, 1976, 107-109. | MR | Zbl

[13] J.-P. Crouzeix: Contributions à l'étude des fonctions quasiconvexes, Thesis, University of Clermont-Ferrand II, France, 1977. | MR

[14] L.C. Evans: Some min-max methods for the Hamilton-Jacobi equation, Ind. Math. J., 33-1, 1984, 31-50. | MR | Zbl

[15] W. Fenchel: Convex cones, sets and functions, University of Princeton, 1953. | Zbl

[16] M. Gondran: Analyse minimax, C. R. Acad. Sci. Paris, 323, Série I, 1996, 1249-1252. | MR | Zbl

[17] L. Hörmander: Sur la fonction d'appui des ensembles convexes dans un espace localement convexe, Ark. Mat., 3, 1954, 181-186. | MR | Zbl

[18] D.T. Luc, M. Volle: Level set under infimal convolution and level addition, J.O.T.A., 94-3, 1997, 695-714. | MR | Zbl

[19] J.E. Martinez-Legaz: Quasiconvex duality theory by generalized conjugations methods, Optimization. 19, 1988, 603-652. | MR | Zbl

[20] J.E. Martinez-Legaz, I. Singer: V-Dualities and ⊥-dualities, Optimization, 22-4, 1991, 483-511. | MR | Zbl

[21] J.-J. Moreau: Inf-convolution, sous-additivité, convexité des fonctions numériques, J. Math. Pures Appl., 49, 1970, 109-154. | MR | Zbl

[22] J.-P. Penot: Starshaped functions and conjugacy, Preprint, University of Pau, France, 1996.

[23] J.-P. Penot, M. Volle: Another duality scheme for quasiconvex problems, International Series of Numerical Math., 84, 1988, Birkaüser Verlag Basel, 259-275. | MR | Zbl

[24] J.-P. Penot, M. Volle: Inversion of real-valued functions and applications, ZOR Methods and Models of Operations Research, 34, 1990, 117-141. | MR | Zbl

[25] J.-P. Penot, M. Volle: On quasiconvex duality, Math. Oper. Res., 15-4, 1990, 597-625. | MR | Zbl

[26] P. Plazanet: Contributions à l'analyse des fonctions convexes et des différences de fonctions convexes. Application à l'optimisation et à la théorie des e.d.p., Thesis, University Paul Sabatier, Toulouse, France, 1990.

[27] R.T. Rockafellar: Duality theorems for convex functions, Bull. Amer. Math. Soc., 70, 1964, 189-192. | MR | Zbl

[28] R.T. Rockafellar: Convex Analysis, Princeton, 1970. | MR | Zbl

[29] A.M. Rubinov, B.M. Glower: On generalized quasiconvex conjugation, Contemp. Math., 204, 1997, 199-216. | MR | Zbl

[30] A. Seeger, M. Volle: On a convolution operation obtained by adding level sets: classical and new resuits, Operations Research, 29-2, 1995, 131-154. | Numdam | MR | Zbl

[31] I. Singer: The lower semicontinuous quasiconvex hull as a normalized second conjugate, Nonlinear Anal. Theory Methods Appl., 7, 1983, 1115-1121. | MR | Zbl

[32] P.T. Thach: A nonconvex duality with a zero duality gap and applications, SIAM J. Optim., 4, 1994, 44-64. | MR | Zbl

[33] S. Traoré, M. Volle: On the level sum of two convex functions on Banach spaces, Journal of Convex Analysis, Part II of the Special Issues in Honor of R.T. Rockafellar, 3-1, 1996, 141-151. | MR | Zbl

[34] M. Volle: Conjugaison par tranches, Ann. Mat. Pura ed Appl., 139, 1985, 279-311. | MR | Zbl

[35] M. Volle: Quasiconvex duality for the max of two functions, Lecture Notes in Economics and Math. Systems, 452, 1997, 365-379. | MR | Zbl

[36] M. Volle: Conditions initiales quasiconvexes dans les équations de Hamilton-Jacobi, C. R. Acad. Sci. Paris, 325, Série I, 1997, 167-170. | MR | Zbl